$6.99
Sku: 45234
Advil
Advil - Extra Strength 400 mg Ibuprofen Caplets - 16 Count

Because your pain can be long lasting, so are Advil Extra Strength Caplets. Ideal for acute muscle and joint pain, it has the maximum pain relieving power available without a prescription. For today’s tough pain, one is often enough.

Active Ingredient: Ibuprofen 400mg

Non-Medicinal Ingredients: Corn starch, croscarmellose sodium, hydroxypropyl methylcellulose, iron oxides, lecithin, pharmaceutical shellac, polyethylene glycol, pregelatinized starch, silicon dioxide, simethicone, sodium lauryl sulfate, stearic acid, talc, titanium dioxide.

    Where Does Bulk Mart Deliver:

    We ship all across Canada. All Provinces and Territories are included. Shipping is through our carriers partners. Bulk Mart delivers in the local area of GTA Canada in its own trucks.

    Processing Timeframe:

    All orders are being processed with in 24 hours of placing the order. This time includes only the working business days and excludes any statutory holidays and Sundays.
    Heavy loads or Urgent Delivery:
    To fulfill your needs for heavy loads or last minute requirements please contact us @ +1-647-308-1486, +1-647-632-3208. Ask for your quantity discount and more economic shipping options available. We at Bulk Mart will be more than happy to make your day better.

    Advil - Extra Strength 400 mg Ibuprofen Caplets - 16 Count

    Just added to your wishlist:
    My Wishlist
    You've just added this product to the cart:
    Go to cart page
    .template-collection #Collection form #quantity { float: left !important; width: 50% !important; } .template-collection #Collection form .btn { float: right !important; }